Archived

This topic is now archived and is closed to further replies.

baconbros

Accutane, Please Help, Scared Shittless

3 posts in this topic

ok so im currently taking accutane and i had a few to drink with a friend of mine the other night. the next day i had the worst hangover i could imagine, so bad that it was more like a stomach virus: barfed many times, to the point where i had nothing left to throw up, but my body still tried too, and had bad diarrhea. ever since then (it was Monday, 3 days ago) i really haven't eaten, just havnt been hungry (Monday and a bit of tuesday i couldnt have eaten cuz i would have thrown up) but now im feeling slightly woozyish (very small amount), and have a slight headache. what worries me the the most is that my stomach area really hurts, sorta where my liver is. Im not sure if all of this is because i havnt eaten much (today ive made my self eat but its gotten worse) or because i have some sort of liver damage from drinking on accutane. i googled it and these are the symptoms of liver damage. is this just me freaking myself out? or im i in real danger? i didn't have to much to drink i dont think, it was gin tho, and maybe like a solid half glass full, but i mixed it with other stuff. please help. im going to get a blood test within at least 2 weeks, but i hope to be able to go to the doctor by the weekend and ask him. is it bad to wait that long? should i go now? or is it not that big of a deal and can wait? i realize that theres always the chance of this being a problem, but is it likely or am i just freakin out. i have drunken on accutane and had a really bad hangover before but it didnt cause any damage (also recently i drank a few times but didnt have a hangover at all. recently as in like 3 days before this happened)

Share this post


Link to post
Share on other sites

Avoid drinking anything until you speak with your doctor. Unless you notice any jaundice (abnormally yellow eyes, and skin), liver damage is probably not your issue. However, Pancreatitis is a more likely scenario based on the side-effects you are describing, and the fact that mixing iso with alcohol can increase the risk of acute pancreatitis significantly. If your stomach pain is severe and you are still feeling sick and still suffering with diarrhea, I would DEFINITELY call your doctor right away (like now). If you cannot see your doctor today for whatever reason, please go to an urgent care clinic or an emergency room. I don't mean to scare you, It could be nothing but a bad hangover. But the fact that you are still sick after 3 days and not improving is worrisome, and it is much better to be safe than sorry.


My Accutane log (with pictures): Holy Isotretinoin Batman It's another Accutane Log!

26 y/o female- approx. 54kg

Absorica -40 mg, 1 daily, December 26, 2013 - February, 25, 2014

Absorica - 60 mg, 1 daily. February 26, 2014 - July 6th 

Probiotic - 1 daily

Fish oil supplement w/ vit D - 1 daily

 

Morning:

Cetaphil cleanser

Food Grade Rose water - Toner

La Roche Posay Mineral Water Spray

Vichy 50+ Capital Soleil Cream for Sensitive Skin

 

Night:

Cetaphil Cleanser

Food grade Rose Water - Toner

Ziana (tretinoin/clinda combo) August, 2014 - Current

La Roche Posay Mineral Water Spray

Aveeno Positively Radiant intensive night cream

Cerave Facial Moisturizing Lotion- PM

Avene Cicalfate (as needed)


Share this post


Link to post
Share on other sites

They say you can have a drink or two. Honestly, I wouldn't even do that. Just stay completely sober (not even a taste) for the entire time you are on accutane.

Share this post


Link to post
Share on other sites